# SDR GLBA2012082300038

- Difficulty date: August 23, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N154GL
- Make and model: Beech 1900D
- Aircraft serial: UE154
- Aircraft time: 31,857 hours, 41,136 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION, FOUND CRACK ON THE LT SIDEWALL AT FS 107.00, LT ANGLE UPPER INBD FLANGE PORTION IN THE BEND RADIUS AS IT ATTACHED TO THE LONGERON, .75" IN LENGTH.  REPAIRED THE AFFECTED AREA IAW EO 12-1900-53-047.
